# SDR GLBA2013061700261

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 43,884 hours, 45,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: K0201K2021
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE BATTERY POWERED EMERGENCY LIGHTS ARE INTERMITTENTLY ILLUMINATED DURING FLIGHT.  MX REPLACE RELAYS K0201 AND K2021, SYS OPS CK GOOD.
